# SDR WVER2017032602

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 29,474 hours, 24,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670319963S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION, SERVICE ENTRY DOOR SILL SUPPORT ANGLE WAS FOUND TO BE CORRODED BEYOND REPAIRABLE LIMITS. REMOVE AND REPLACED IAW SRM'S, 51-42-06-001-001-A01, 51-42-21-001-001-A01,51-40-11-001-001-A01, AND 51-40-06-001-001-A01.
